# SDR DL757020906

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 33,621 hours, 16,121 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Part number: 324049
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O LOST LEFT FMC FOLLOWED RAPIDLY BY LOSS OF NUMEROUS LEFT AC POWERED EQUIPMENT.  LOA PROBE, L AFT FUEL PUMP, CTR L FUEL PUMP, L FMC FAIL, L IRS ON DC, ANTISKID - NUMEROUS STATUS MESSAGES.  ADVISED FLT CNTRL, MTC AND ATL.  DECLARED EMERGENCY DUE TO OVERWEIGHT LANDING.  FOUND CAPT INST XFER ON EICAS.  REPLACED CAPT IBVSU, NO HELP.  FOUND BROKEN TERMINAL ON C901 CIRCUIT BREAKER IN P31 PANEL.  INSTALLED NEW TERMINAL, ALL OPS GOOD.
